# SDR MALA020298

- Difficulty date: May 26, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225027002
- Part serial: 915
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AT CRUISE, AUTO PILOT YAW DAMPER INOP.  AP DISENGAGED AND CAN NOT BE REENGAGED.  MAINTENANCE REMOVED AND REPLACED RUDDER SERVO IAW AMM 22-10-21-4.  OPS CHECKS GOOD.
